Kirkland Signature™ Safety Coated Enteric Aspirin Regular Strength 325 mg., 500 Tablets
Compare to ECOTRIN® active ingredient^
Kirkland Signature™ Safety Coated Enteric Aspirin, temporary pain reliever and fever reducer.
Active Ingredients (in each tablet) - Purpose:
Aspirin 325 mg (NSAID)* - Pain reliever
*Nonsteroidal anti-inflammatory drug
For temporary relief of minor aches and pains due to:
- The Common Cold
- Muscle Pain
- Menstrual Pain
- Minor Pain of Arthritis
Reyes Syndrome: Children and teenagers who have or are recovering from chicken pox or flu like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction, which may include:
- Facial Swelling
- Asthma (wheezing)
Stomach bleeding warning: This product contains NSAID, which may cause severe stomach bleeding. The chance is higher if you:
- Are 60 or older
- Have had stomach ulcers or bleeding problems
- Take a blood thinning (anticoagulant) or steroid drug
- Take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
- Have 3 or more alcoholic drinks every day while using this product
- Take more or for a longer time than directed
- Stomach Bleeding warning applies to you
- You have a history of stomach problems, such as heartburn
- You have high blood pressure, heart disease, liver cirrhosis, or kidney disease
- You have asthma
- You are taking a diuretic
- Feel faint
- Have bloody or black stools
- Vomit blood
- Have stomach pain that does not get better
- An allergic reaction occurs. Seek medical help right away.
- New symptoms occur
- Redness or swelling is present
- Ringing in the ears or loss of hearing occurs
- Pain gets worse or lasts more than 10 days
- Fever gets worse or lasts more than 3 days
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away.
- Drink a full glass of water with each dose
- Adults and children 12 years and over: take 1-2 tablets every 4 hours while symptoms last. Do not take more than 12 tablets in 24 hours unless directed by a doctor.
- Children under 12 years: Do not use unless directed by a doctor.
- Use by expiration date on package
- Store in a cool dry place at controlled room temperature 15º-30ºC (59º-86ºF)
Black Iron Oxide, Cellulose, Colloidal Silicon Dioxide, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, Hypromellose, Polydextrose, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Shellac Wax, Sodium Alginate, Sodium Bicarbonate, Starch, Stearic Acid, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate.
^This product is not manufactured or distributed by GlaxoSmithKline, the distributor of Ecotrin®
Questions or Comments? 1-800-426-9391